# SDR SIMA200742301

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Aircraft time: 24,939 hours, 28,008 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7858023
- Part serial: 412075
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF CHECKLIST NOTED RIGHT BLEED VALVE NOT CLOSED FOUND CB H16 POPPED.  CONTACTED MOC.  ADVISED TO RESET CB.  CB H16 POPPED A SECOND TIME. CREW ELECTED TO RETURN TO THE GATE.  REMOVED AND REPLACED PRSO VALVE IAW SAAB340 AMM 36-11-05-02.  OPS CK NORMAL, PER SAAB 340 AMM 36-11-00-02.  AIRCRAFT RETURNED TO SERVICE.
